# SDR CALA0000234

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 25R END FITTING CRACKED IN AFT CARGO BAY AT STA 1220.  THE FITTING WAS REMOVED AND NEW FITTING WAS INSTALLED IAW SRM 51-30-5, 51-10-4, AND 51-10-3.
